# SDR DHL2004754016

- Difficulty date: May 9, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N754DH
- Make and model: Boeing 727223
- Aircraft serial: 22008
- Aircraft time: 59,633 hours, 29,454 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Nose Cowl
- Condition: Dented
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, NR 3 ENGINE NOSE COWL INLET RING OUT EXTERIOR SURFACE AFT SKIN EDGE AREA AT 3 O'CLOCK POSITION HAS A DENT.  DAMAGE OUT OF LIMITS IAW B727 SRM 54-30-1 FIG 1, CUT OUT DAMAGED AREA DIM 2.25 X 1.75 INCH AND FABRICATED NEW FILLER DIM 2.25 X 1.75 INCH AND DOUBLER DIM 6 X 2.625 INCH FROM 2024T3 .050, PO 900780 IAW B727 SRM 54-30-3 FIG 2.  TREATED AND PRIMED IAW B727 SRM 51-10-2 AND INSTALLED DOUBLER AND FILLER ON NR 3 ENG NOSE COWL INLET RING OUT EXTERIOR SURFACE AFT SKIN EDGE AREA AT 3 O'CLOCK POSITION IAW B727 SRM 51-30-2 AND 54-30-3.
